# SDR 08FDEA02979

- Difficulty date: June 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 37,044 hours, 19,756 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: A57942174208
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 TRACK FRONT CARRIAGE INTERIOR FITTING WITH CORROSION, DETECTED WHILE PERFORMING N0800.  THE NR 3 TRACK FRONT CARRIAGE WAS REPLACED BY ONE FABRICATED AS PER FEDEX EA 6-5740-120510.
